# SDR 9JLA2021052720336

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 6,584 hours, 4,105 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 10551B08Y09
- Part serial: 0904
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A WHITE "FUEL QUANTITY FAULT" MESSAGE ON THE EICAS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE FUEL SIGNAL CONDITIONER WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
